| Model Number |
SUTURE ANCHOR, PEEK SUTURETAK 3 X 12.2MM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by an arthrex employee via email that an ar 1934ps-2 peek suturetak tip broke.This was discovered during a procedure on (b)(6) 2021.Additional information requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Event or Problem Description